Alert archive / Ohio / Tornado Warnings in 2014
Tornado Warning 28, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 27, 2014, 3:30 PM EDT for Champaign County, Madison County, Union County, Ohio. It was in force for 19 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 3:30 PM EDT (19:30 UTC)
- Expired
- Jul 27, 2014, 3:49 PM EDT
- In force
- 19 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
Counties Champaign County, OH, Madison County, OH, Union County, OH
The radar
The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 3:40 PM EDT | TSTM WND DMG | 1 Ne Chuckery, OH | A BARN ROOF WAS PARTIALLY REMOVED...LEADING TO PARTIAL COLLAPSE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:44 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 426 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 973 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
590
WFUS51 KILN 271930
TORILN
OHC021-097-159-272000-
/O.NEW.KILN.TO.W.0028.140727T1930Z-140727T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT SUN JUL 27 2014
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN MADISON COUNTY IN CENTRAL OHIO...
SOUTHERN UNION COUNTY IN CENTRAL OHIO...
EASTERN CHAMPAIGN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 400 PM EDT.
* AT 329 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR STATE ROUTE 4 AT STATE ROUTE
161...MOVING EAST AT 30 MPH. IN ADDITION TO THE TORNADO...THIS
STORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
PLAIN CITY...
IN ADDITION...STATE ROUTE 4 AT STATE ROUTE 161...ROSEDALE...
CHUCKERY...RESACA...UNIONVILLE CENTER AND AMITY ARE NEAR THE PATH OF
THIS DANGEROUS THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4014 8320 4005 8323 4004 8326 4004 8325
3998 8325 3994 8326 4012 8364 4016 8361
TIME...MOT...LOC 1930Z 281DEG 28KT 4013 8357
TORNADO...RADAR INDICATED
$$
SITES2 follow-up statements
695
WWUS51 KILN 271943
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
343 PM EDT SUN JUL 27 2014
OHC021-271953-
/O.CAN.KILN.TO.W.0028.000000T0000Z-140727T2000Z/
CHAMPAIGN OH-
343 PM EDT SUN JUL 27 2014
...THE TORNADO WARNING FOR EASTERN CHAMPAIGN COUNTY HAS BEEN
CANCELLED...
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4012 8321 4005 8323 4004 8326 4003 8325
3998 8325 4007 8351 4013 8350
TIME...MOT...LOC 1943Z 281DEG 28KT 4011 8344
$$
OHC097-159-272000-
/O.CON.KILN.TO.W.0028.000000T0000Z-140727T2000Z/
MADISON OH-UNION OH-
343 PM EDT SUN JUL 27 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR EXTREME
SOUTHEASTERN UNION AND NORTHEASTERN MADISON COUNTIES IN CENTRAL
OHIO...
AT 342 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING A TORNADO LOCATED NEAR ROSEDALE...MOVING EAST AT 30 MPH. IN
ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING VERY
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
PLAIN CITY.
IN ADDITION...CHUCKERY...RESACA AND AMITY ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4012 8321 4005 8323 4004 8326 4003 8325
3998 8325 4007 8351 4013 8350
TIME...MOT...LOC 1943Z 281DEG 28KT 4011 8344
TORNADO...RADAR INDICATED
$$
SITES660
WWUS51 KILN 271949
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
349 PM EDT SUN JUL 27 2014
OHC097-159-271958-
/O.CAN.KILN.TO.W.0028.000000T0000Z-140727T2000Z/
MADISON OH-UNION OH-
349 PM EDT SUN JUL 27 2014
...THE TORNADO WARNING FOR EXTREME SOUTHWESTERN UNION AND
NORTHEASTERN MADISON COUNTIES IN CENTRAL OHIO HAS BEEN CANCELLED...
THE STORM HAS WEAKENED ALONG WITH THE CIRCULATION.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN
AND SUBMITTING YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 4012 8321 4005 8323 4004 8326 4003 8325
3998 8325 4007 8351 4013 8350
TIME...MOT...LOC 1948Z 281DEG 28KT 4010 8339
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:46 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 27, 2:46 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 246 PM EDT SUN JUL 27 2014 .SYNOPSIS... A COLD FRONT WILL DROP SOUTHEAST ACROSS THE AREA TODAY...LEADING TO AN INCREASE IN SHOWER AND THUNDERSTORM ACTIVITY. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON INTO EARLY EVENING. A COOLER AIRMASS WILL SETTLE INTO THE AREA BEHIND THE FRONT...RESULTING IN WELL BELOW NORMAL TEMPERATURES THROUGH MID WEEK. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... HAVE REMOVED THE FLASH FLOOD WATCH THIS AFTERNOON. JUST COULD NOT IN GOOD CONSCIENCE CONTINUE A WATCH WHERE THE WORST THAT WOULD HAPPEN WOULD BE ISOLATED NUISANCE FLOODING DUE TO MORE PROGRESSIVE THUNDERSTORMS. SPC BASED TOR WATCH ISSUANCE BASED ON THE AMOUNT OF SUN HITTING THE OPEN SPACES OUTSIDE OF THE STRATUS DECKS THAT ARE AROUND...A STILL DECENTLY SHEARED ENVIRONMENT...AND ABUNDANT LOW LEVEL MOISTURE WITH INCREASING INSTABILITY EXPECTED LATER TODAY. I WAS OF A MIND THAT THE STRATUS OVER THE IN/OH BORDER WOULD KEEP MOVING EAST AND LIMIT HEATING...EFFECTIVELY SQUASHING ANY DEEP CONVECTION IN THE HERE AND NOW. MODELS WERE NOT PUTTING MUCH PRECIPITATION ON THE BACK EDGE OF THE CWA THROUGH THE EVENING HOURS. INITIALLY HAD ADJUSTED POPS AND SEVERITY DOWNWARD BUT THEN RAMPED THEM BACK UP WITH WATCH ISSUANCE. EASTERN CWA SOUTH OF COLUMBUS MAY GO EARLY AND SUPPORT A LARGE THUNDERSTORM BUT THIS HAS TO START RELATIVELY QUICKLY BEFORE THE UPSTREAM STRATUS CUTS OFF ANY LIFT IN THE LOWEST SECTIONS OF THE ATMOSPHERE. ADJUSTED TEMPERATURES DOWNWARD AND THEN BLENDED THEM TOWARDS EXPECTED VALUES TOWARDS 0Z. && .SHORT TERM /8 PM THIS EVENING THROUGH TUESDAY/... THUNDERSTORM ACTIVITY SHOULD BE TAPERING OFF FROM THE NORTHWEST BY EARLY EVENING AS THE COLD FRONT MOVES THROUGH THE AREA. HOWEVER...SOME SHOWER ACTIVITY COULD LINGER INTO THE OVERNIGHT HOURS AS THE MID/UPPER LEVEL TROUGH AXIS PIVOTS DOWN THROUGH THE REGION. A MUCH COLDER AIRMASS WILL SETTLE IN BEHIND THE FRONT FOR MONDAY WITH HIGHS ONLY IN THE LOW TO MID 70S. COLD AIR ALOFT WILL ALLOW FOR SOME DESTABILIZATION THROUGH THE AFTERNOON HOURS...LEADING TO SOME FAIRLY WIDESPREAD DIURNAL SHOWER DEVELOPMENT. A BROAD/DEEP TROUGH WILL THEN REMAIN OVER THE EASTERN CONUS ON INTO TUESDAY. MODELS ARE SUGGESTING SOME WEAK IMPULSES POSSIBLY DROPPING DOWN TOWARD THE AREA MONDAY NIGHT INTO TUESDAY. THIS COULD LEAD TO SOME LOWER CHANCE POPS BUT CHANCE APPEARS LOW ENOUGH TO MAINTAIN A DRY FORECAST. TEMPERATURES WILL REMAIN ON THE COOL SIDE WITH LOWS MONDAY NIGHT IN THE LOW TO MID 50S AND HIGHS ON TUESDAY AGAIN ONLY IN THE LOW TO MID 70S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... MORE H5 ENERGY SWINGS INTO THE ERN US TROF ON WEDNESDAY AND THURSDAY PRODUCING ANOTHER ROUND OF SHOWERS MAINLY IN THE NRN HALF OF THE CWA. AS ADDITIONAL ENERGY DROPS IN THE UPPER TROF...MODELS CUT OFF THE LOW OVER THE OHIO VALLEY FRIDAY NIGHT INTO SATURDAY. THIS WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORM FRIDAY NIGHT INTO SATURDAY. TEMPERATURES WILL REMAIN BELOW NORMAL THROUGH THE PERIOD. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE AREA THIS AFTERNOON IN ADVANCE OF A COLD FRONT THAT WILL MOVE THROUGH LATE THIS AFTERNOON INTO EARLY THIS EVENING. BEST CHANCE FOR THUNDERSTORM ACTIVITY IS NEAR KCMH AND KLCK. HAVE A TEMPO FOR THUNDERSTORMS IN THIS AREA WITH A LONGER PERIOD OF VCTS. WENT WITH A VCTS MENTION FOR KDAY AND KILN. ALTHOUGH THERE MAY BE SOME ISOLATED THUNDERSTORM ACTIVITY AROUND KCVG AND KLUK KEPT THUNDER MENTION OUT OF THE TAFS AT THIS TIME. AFTER THE PASSAGE OF THE COLD FRONT NOT EXPECTING ADDITIONAL THUNDERSTORM ACTIVITY ALTHOUGH A FEW SHOWERS WILL STILL BE POSSIBLE. WINDS WILL BE GUSTY OFF AND ON THROUGH THE AFTERNOON AND EARLY EVENING WITH WIND GUSTS AROUND 20 TO 25 KNOTS. WIND GUSTS WILL SUBSIDE TONIGHT HOWEVER WINDS WILL STAY UP SOME THROUGH THE OVERNIGHT HOURS. DUE TO THIS KEPT FOG MENTION OUT OF THE TAFS. LOWER CLOUDS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT. HAVE SOME MVFR CIGS WORKING INTO THE AREA LATE IN THE OVERNIGHT HOURS AND INTO THE DAY ON MONDAY. AN UPPER LEVEL DISTURBANCE WORKS INTO THE AREA ON MONDAY ALLOWING FOR SOME SCATTERED SHOWER ACTIVITY ACROSS THE REGION. OUTLOOK...MVFR VSBYS POSSIBLE MONDAY WITH SHOWERS. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS SHORT TERM...JGL LONG TERM...SITES AVIATION...NOVAK
Hazardous weather outlook, Jul 27, 3:13 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 313 PM EDT SUN JUL 27 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-281915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 313 PM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS DEVELOPING THIS AFTERNOON HAVE AN INCREASED POTENTIAL FOR BECOMING SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND POSSIBLY TORNADOS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jul 27, 2:07 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
207 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG ASHLEY 40.41N 82.95W
07/27/2014 DELAWARE OH LAW ENFORCEMENT
SEVERAL TREES DOWN ACROSS THE NORTHERN PART OF THE
COUNTY. TIME AND SPECIFIC LOCATION ESTIMATED.
&&
ANOVAKLocal storm report, Jul 27, 2:18 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
218 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM HAIL EAST LIBERTY 40.33N 83.58W
07/27/2014 E0.75 INCH LOGAN OH PUBLIC
&&Special weather statement, Jul 27, 2:49 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
249 PM EDT SUN JUL 27 2014
OHZ044-045-052-271915-
CHAMPAIGN OH-LOGAN OH-UNION OH-
249 PM EDT SUN JUL 27 2014
...A STRONG THUNDERSTORM WILL AFFECT WESTERN UNION...SOUTHERN LOGAN
AND NORTHERN CHAMPAIGN COUNTIES THROUGH 315 PM EDT...
AT 248 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DE
GRAFF...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BELLEFONTAINE AND WEST
LIBERTY.
ALSO...SPRINGHILLS...LIPPINCOTT...ZANESFIELD...VALLEY HI...
PICKRELLTOWN...RAYMOND...POTTERSBURG...EAST LIBERTY...MIDDLEBURG AND
CABLE ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.
LAT...LON 4034 8345 4012 8352 4023 8402 4024 8402
4041 8398Local storm report, Jul 27, 3:14 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FUNNEL CLOUD 4 SW WEST LIBERTY 40.21N 83.82W
07/27/2014 CHAMPAIGN OH TRAINED SPOTTER
&&
KURZLocal storm report, Jul 27, 3:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
326 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HEAVY RAIN DE GRAFF 40.31N 83.91W
07/27/2014 M1.74 INCH LOGAN OH TRAINED SPOTTER
FELL IN PREVIOUS HOUR
&&
KURZLocal storm report, Jul 27, 3:30 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 3 ESE RICHWOOD 40.42N 83.25W
07/27/2014 UNION OH PUBLIC
LARGE TREE DOWN AT STATE ROUTE 4 AND HOSKINS RD. TIME
ESTIMATED FROM RADAR.
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 10:14 PM EDT | Special Weather Statement | ILN | Hamilton | 31 min |
| Jul 26, 10:42 PM EDT | Special Weather Statement | ILN | Hamilton | 33 min |
| Jul 26, 10:44 PM EDT | Special Weather Statement | ILN | Clinton | 31 min |
| Jul 27, 11:52 AM EDT | Special Weather Statement | ILN | Auglaize | 38 min |
| Jul 27, 12:31 PM EDT | Severe Thunderstorm Warning | ILN | Hardin, Logan, Union | 29 min |
| Jul 27, 12:35 PM EDT | Special Weather Statement | ILN | Auglaize, Logan | 25 min |
| Jul 27, 12:44 PM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin, Logan | 3 hr |
| Jul 27, 12:55 PM EDT | Special Weather Statement | ILN | Logan | 35 min |
| Jul 27, 1:03 PM EDT | Special Weather Statement | ILN | Delaware | 27 min |
| Jul 27, 1:22 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan, Union | 38 min |
| Jul 27, 1:29 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 31 min |
| Jul 27, 1:58 PM EDT | Special Weather Statement | ILN | Delaware | 32 min |
| Jul 27, 2:49 PM EDT | Special Weather Statement | ILN | Logan | 26 min |
| Jul 27, 3:06 PM EDT | Tornado Warning | ILN | Champaign, Logan, Madison, Union | 24 min |
| Jul 27, 3:36 PM EDT | Areal Flood Advisory | ILN | Logan, Union | 3 hr |
| Jul 27, 3:48 PM EDT | Areal Flood Advisory | ILN | Delaware, Union | 3 hr |
| Jul 27, 4:14 PM EDT | Areal Flood Advisory | ILN | Franklin | 3 hr |
| Jul 27, 4:43 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 27, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Licking | 31 min |
| Jul 27, 5:36 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 24 min |
| Jul 27, 5:50 PM EDT | Special Weather Statement | ILN | Mercer | 25 min |
| Jul 27, 5:58 PM EDT | Special Weather Statement | ILN | Auglaize | 32 min |
| Jul 27, 6:08 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 37 min |
| Jul 27, 6:10 PM EDT | Special Weather Statement | ILN | Darke | 35 min |
| Jul 27, 6:21 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Logan, Shelby | 39 min |
| Jul 27, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Preble | 49 min |
| Jul 27, 6:37 PM EDT | Special Weather Statement | ILN | Miami | 23 min |
| Jul 27, 6:45 PM EDT | Special Weather Statement | ILN | Champaign | 30 min |
| Jul 27, 6:56 PM EDT | Special Weather Statement | ILN | Miami | 34 min |
| Jul 27, 6:59 PM EDT | Special Weather Statement | ILN | Logan | 31 min |
| Jul 27, 7:12 PM EDT | Severe Thunderstorm Warning | ILN | Logan, Union | 33 min |
| Jul 27, 7:13 PM EDT | Special Weather Statement | ILN | Clark, Madison | 32 min |
| Jul 27, 7:30 PM EDT | Special Weather Statement | ILN | Delaware | 30 min |
| Jul 27, 7:41 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 34 min |
| Jul 27, 7:57 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 33 min |
Nearby
Tornado Warnings in Ohio, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.